Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 43, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 2:58 AM EDT for 5 counties in Kentucky. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 2:58 AM EDT (06:58 UTC)
- Expired
- Apr 3, 2025, 3:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:59 AM EDT | TSTM WND DMG | 1 Nne Mckinney, KY | Large tree through a house on KY 198 north of McKinney. |
| Apr 3, 2:59 AM EDT | TSTM WND DMG | Mckinney, KY | Roof blown off a mobile home on Baugh Street. |
| Apr 3, 3:06 AM EDT | TSTM WND DMG | 1 Sw Rowland, KY | Major structural damage to a few barns, camper, and a home on US Highway 27. |
| Apr 3, 3:07 AM EDT | TORNADO | 1 Wsw Rowland, KY | A storm damage team surveyed EF1 tornado damage with a max wind speed around 95 mph and a max width of 90 yards in Lincoln and Garrard Counties. |
| Apr 3, 3:12 AM EDT | TSTM WND DMG | 1 E Preachersville, KY | Corrects previous tstm wnd dmg report from 1 E Preachersville. Roadway blocked by downed trees on highway 39 at the Garrard/Lincoln county line. |
| Apr 3, 3:12 AM EDT | TSTM WND DMG | 2 E Kings Mountain, KY | Multiple trees down on Greenbriar Road. |
| Apr 3, 3:15 AM EDT | TSTM WND GST 58 | 3 Sw Lancaster, KY | Kentucky Mesonet. |
| Apr 3, 3:35 AM EDT | TSTM WND GST 67 | 4 Nnw Berea, KY | KRGA AWOS reported a 67 mph wind gust at 3:35 AM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:35 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.0
The text
As transmitted.
914
WFUS53 KLMK 030658
TORLMK
KYC021-045-079-137-151-030745-
/O.NEW.KLMK.TO.W.0043.250403T0658Z-250403T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
258 AM EDT Thu Apr 3 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Lincoln County in central Kentucky...
Southeastern Garrard County in central Kentucky...
Southeastern Boyle County in central Kentucky...
Southern Madison County in central Kentucky...
Northeastern Casey County in central Kentucky...
* Until 345 AM EDT.
* At 257 AM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles north of Liberty, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stanford around 305 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Boneyville, Peytontown, Panola, Broughtentown, Buggytown, Combs,
Terrill, Stuart Powell Field Airport, Dreyfus, and Berea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3768 8410 3767 8409 3764 8413 3757 8409
3756 8416 3752 8420 3752 8430 3754 8430
3753 8432 3754 8435 3752 8436 3750 8435
3747 8437 3748 8445 3738 8449 3735 8498
3755 8495 3776 8409
TIME...MOT...LOC 0657Z 255DEG 59KT 3746 8488
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS3 follow-up statements
375
WWUS53 KLMK 030705
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
305 AM EDT Thu Apr 3 2025
KYC045-030714-
/O.CAN.KLMK.TO.W.0043.000000T0000Z-250403T0745Z/
Casey KY-
305 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR NORTHEASTERN CASEY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM EDT for central
Kentucky.
&&
LAT...LON 3756 8417 3752 8420 3752 8430 3754 8430
3753 8432 3754 8435 3752 8436 3750 8435
3747 8437 3748 8445 3738 8449 3737 8475
3739 8480 3759 8479 3776 8409 3767 8409
3764 8413 3757 8410
TIME...MOT...LOC 0704Z 255DEG 59KT 3749 8472
$$
KYC021-079-137-151-030745-
/O.CON.KLMK.TO.W.0043.000000T0000Z-250403T0745Z/
Lincoln KY-Garrard KY-Boyle KY-Madison KY-
305 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
LINCOLN...SOUTHEASTERN GARRARD...EAST CENTRAL BOYLE AND SOUTHERN
MADISON COUNTIES...
At 304 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Stanford, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stanford around 310 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Boneyville, Peytontown, Panola, Broughtentown, Buggytown, Combs,
Terrill, Stuart Powell Field Airport, Dreyfus, and Berea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3756 8417 3752 8420 3752 8430 3754 8430
3753 8432 3754 8435 3752 8436 3750 8435
3747 8437 3748 8445 3738 8449 3737 8475
3739 8480 3759 8479 3776 8409 3767 8409
3764 8413 3757 8410
TIME...MOT...LOC 0704Z 255DEG 59KT 3749 8472
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS293
WWUS53 KLMK 030724
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
324 AM EDT Thu Apr 3 2025
KYC021-137-030733-
/O.CAN.KLMK.TO.W.0043.000000T0000Z-250403T0745Z/
Lincoln KY-Boyle KY-
324 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR LINCOLN AND EAST CENTRAL BOYLE COUNTIES IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM EDT for central
Kentucky.
&&
LAT...LON 3764 8413 3757 8410 3756 8417 3752 8420
3752 8430 3754 8430 3753 8432 3754 8435
3752 8436 3750 8435 3747 8437 3749 8447
3751 8450 3767 8447 3776 8409 3772 8409
3772 8410 3770 8409 3768 8410 3767 8409
TIME...MOT...LOC 0723Z 255DEG 59KT 3757 8433
$$
KYC079-151-030745-
/O.CON.KLMK.TO.W.0043.000000T0000Z-250403T0745Z/
Garrard KY-Madison KY-
324 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
SOUTHEASTERN GARRARD AND SOUTHERN MADISON COUNTIES...
At 323 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Boone, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Garrard and southern Madison Counties, including the
following locations... Round Hill, Caleast, Duluth, Peytontown,
Bighill, Panola, Kingston, Buggytown, Cartersville, and Hackley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3764 8413 3757 8410 3756 8417 3752 8420
3752 8430 3754 8430 3753 8432 3754 8435
3752 8436 3750 8435 3747 8437 3749 8447
3751 8450 3767 8447 3776 8409 3772 8409
3772 8410 3770 8409 3768 8410 3767 8409
TIME...MOT...LOC 0723Z 255DEG 59KT 3757 8433
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS380
WWUS53 KLMK 030743
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
343 AM EDT Thu Apr 3 2025
KYC079-151-030753-
/O.EXP.KLMK.TO.W.0043.000000T0000Z-250403T0745Z/
Garrard KY-Madison KY-
343 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHEASTERN GARRARD AND SOUTHERN MADISON
COUNTIES WILL EXPIRE AT 345 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 AM EDT for central
Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
&&
LAT...LON 3764 8413 3757 8410 3756 8417 3752 8420
3752 8430 3754 8430 3753 8432 3754 8435
3752 8436 3750 8435 3747 8437 3749 8447
3751 8450 3767 8447 3776 8409 3772 8409
3772 8410 3770 8409 3768 8410 3767 8409
TIME...MOT...LOC 0743Z 255DEG 59KT 3765 8393
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:57 AM EDT, 1 minute earlier. Its key messages:
- * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 2:57 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Louisville KY
257 AM EDT Thu Apr 3 2025
.KEY MESSAGES...
* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
THROUGH THE WEEKEND
* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.
Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest. Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times. Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee. Hail, wind, and tornadoes are all
possible later this afternoon. ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.
Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time. NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%). The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning. EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event. THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts. NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky. It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly. The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.
&&
.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
A large and slow moving line of thunderstorms will blanket
central Kentucky through much of the TAF time period. TEMPOs for
KBMG, KSDF, and KLEX through 10Z will take into account strong
thunderstorms with heavy rains and gusty winds that could lower
surface visibilities to 2-4 SM. Cloud ceilings will fall through
the night to MVFR category by 00Z and fluctuating between MVFR
and IFR during the day before becoming IFR around 00Z. Winds
should diminish during the night from 10-20 kts with occasional
gusts over 30 kts with the stronger thunderstorms to light and
variable during the day on Thursday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...WFO DDC
LONG TERM...WFO DDC
AVIATION...WFO DDCHazardous weather outlook, Apr 2, 3:20 PM EDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 320 PM EDT Wed Apr 2 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031930- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ THURSDAY... ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Flood Watch. Strong non-thunderstorm winds are expected today, with gusts of 40 to 50 mph expected. Severe storms are expected this evening through most of the overnight. Damaging winds, tornadoes, and hail are expected. Strong tornadoes are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Flood Watch. Additional showers and strong storms are expected to continue from Thursday into the weekend. There is considerable concern for a high-impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from Wednesday night through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move SW at 40 to 50 MPH Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CG/BTN
In the hours before
Local storm report, Apr 2, 11:26 PM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1126 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM Tstm Wnd Dmg Duff 38.30N 87.06W
04/02/2025 Dubois IN 911 Call Center
Corrects previous tstm wnd dmg report from
Duff. One main tree branch, 4in diameter,
covering the eastbound lane.
&&
AR/SMRLocal storm report, Apr 2, 11:28 PM EDT, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1128 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM Tstm Wnd Dmg 1 NW Schnellville 38.34N 86.76W
04/02/2025 Dubois IN 911 Call Center
Power line blocking both lanes.
&&
AR/SMRLocal storm report, Apr 3, 1:41 AM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
141 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM Tstm Wnd Gst 2 SW Saint Matthews 38.23N 85.66W
04/03/2025 M48 MPH Jefferson KY ASOS
Corrects previous tstm wnd gst report from 2
SW Saint Matthews. Measured 42 kt gust at
Bowman Field.
&&
RASLocal storm report, Apr 3, 1:46 AM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
146 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM Tstm Wnd Gst 2 SE Berry 38.50N 84.35W
04/03/2025 E58 MPH Harrison KY Mesonet
Recorded at the Kentucky Mesonet site.
0140 AM Tstm Wnd Gst 3 E Providence 36.67N 86.61W
04/03/2025 M55 MPH Simpson KY Mesonet
Recorded at the Kentucky Mesonet site.
&&Special weather statement, Apr 3, 2:20 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
220 AM EDT Thu Apr 3 2025
KYZ064-065-073>078-081-082-030700-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Taylor KY-Allen KY-
Barren KY-Adair KY-Green KY-Clinton KY-
220 AM EDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CLINTON...
SOUTHEASTERN GREEN...CENTRAL MONROE...SOUTHWESTERN RUSSELL...SOUTH
CENTRAL TAYLOR...ALLEN...NORTHERN CUMBERLAND...SOUTHERN BARREN...
ADAIR AND METCALFE COUNTIES THROUGH 300 AM EDT/200 AM CDT/...
At 220 AM EDT/120 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles northeast of Scottsville, moving northeast at 80
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Glasgow, Columbia, Scottsville, Tompkinsville, Edmonton, Burkesville,
Leslie, Fountain Run, Pickett, and Desda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
south central and central Kentucky.
&&
LAT...LON 3664 8622 3685 8627 3729 8517 3685 8506
3663 8610
TIME...MOT...LOC 0620Z 244DEG 68KT 3680 8606
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BJSLocal storm report, Apr 3, 2:56 AM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
256 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Tstm Wnd Dmg 3 ENE South Boston 38.60N 85.94W
04/02/2025 Washington IN Emergency Mngr
Home damaged on Garrison Hollow Road.
1138 PM Tstm Wnd Dmg 2 NNW Bunker Hill 38.60N 85.89W
04/02/2025 Washington IN Public
Numerous trees snapped, substantial damage
to a barn.
0236 AM Hail 1 N Lexington 38.06N 84.50W
04/03/2025 E1.00 Inch Fayette KY Public
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 27 min |
| Apr 2, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 32 min |
| Apr 2, 8:53 PM EDT | Special Weather Statement | LMK | Hart | 37 min |
| Apr 2, 10:19 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 41 min |
| Apr 2, 10:35 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 25 min |
| Apr 2, 10:52 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Apr 2, 10:53 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 67 min |
| Apr 2, 10:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 62 min |
| Apr 2, 10:58 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 47 min |
| Apr 2, 11:29 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 31 min |
| Apr 2, 11:31 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 29 min |
| Apr 2, 11:39 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 51 min |
| Apr 2, 11:57 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 33 min |
| Apr 3, 12:00 AM EDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Trimble | 30 min |
| Apr 3, 12:02 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Apr 3, 12:19 AM EDT | Areal Flood Advisory | LMK | Jefferson | 5 hr |
| Apr 3, 12:20 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 40 min |
| Apr 3, 12:26 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 34 min |
| Apr 3, 12:28 AM EDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 3, 12:41 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more | 34 min |
| Apr 3, 12:47 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more | 43 min |
| Apr 3, 12:54 AM EDT | Tornado Warning | LMK | Franklin, Henry, Shelby | 14 min |
| Apr 3, 1:01 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 29 min |
| Apr 3, 1:02 AM EDT | Tornado Warning | LMK | Franklin, Harrison, Henry, Scott, Shelby | 28 min |
| Apr 3, 1:03 AM EDT | Tornado Warning | LMK | Hardin, Larue, Marion, Nelson, Washington | 27 min |
| Apr 3, 1:12 AM EDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Apr 3, 1:14 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Apr 3, 1:18 AM EDT | Tornado Warning | LMK | Harrison, Scott | 27 min |
| Apr 3, 1:21 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 39 min |
| Apr 3, 1:27 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more | 33 min |
| Apr 3, 1:30 AM EDT | Tornado Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 30 min |
| Apr 3, 1:36 AM EDT | Tornado Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Scott, Woodford | 24 min |
| Apr 3, 1:51 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Edmonson, Green, Hart and 5 more | 39 min |
| Apr 3, 1:59 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more | 31 min |
| Apr 3, 2:02 AM EDT | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more | 28 min |
| Apr 3, 2:06 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more | 10 hr |
| Apr 3, 2:07 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more | 23 min |
| Apr 3, 2:13 AM EDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 32 min |
| Apr 3, 2:20 AM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 2:29 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 4 more | 61 min |
| Apr 3, 2:31 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 44 min |
| Apr 3, 2:40 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 50 min |
| Apr 3, 2:53 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 52 min |
| Apr 3, 3:03 AM EDT | Tornado Warning | LMK | Bourbon, Nicholas | 11 min |
| Apr 3, 3:23 AM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 5 hr |
| Apr 3, 4:20 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 4:49 AM EDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Green, Hart, Larue and 3 more | 6 hr |
| Apr 3, 4:49 AM EDT | Special Weather Statement | LMK | Adair, Casey | 41 min |
| Apr 3, 5:12 AM EDT | Special Weather Statement | LMK | Cumberland, Russell | 48 min |
| Apr 3, 5:28 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 47 min |
| Apr 3, 5:57 AM EDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more | 6 hr |
| Apr 3, 6:11 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 34 min |
| Apr 3, 6:29 AM EDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 6 hr |
| Apr 3, 6:39 AM EDT | Tornado Warning | LMK | Clinton | 36 min |
| Apr 3, 6:46 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 29 min |
| Apr 3, 8:33 AM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 3 hr |
| Apr 3, 8:47 AM EDT | River Flood Warning | LMK | Butler, Warren | 11 days |
| Apr 3, 8:47 AM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 16 days |
| Apr 3, 8:49 AM EDT | River Flood Warning | LMK | Ohio | 24 days |
| Apr 3, 10:32 AM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 43 min |
| Apr 3, 10:42 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 48 min |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | LMK | Barren, Butler, Edmonson, Grayson, Green, Hart and 5 more | 10 hr |
| Apr 3, 10:57 AM EDT | Tornado Warning | LMK | Clinton, Cumberland | 18 min |
| Apr 3, 11:11 AM EDT | Tornado Warning | LMK | Clinton | 19 min |
| Apr 3, 11:33 AM EDT | River Flood Warning | LMK | Edmonson | 7 days |
| Apr 3, 11:37 AM EDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more | 9 hr |
| Apr 3, 11:45 AM EDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 11:54 AM EDT | River Flood Warning | LMK | Cumberland, Monroe | 3 days |
| Apr 3, 11:57 AM EDT | Areal Flood Warning | LMK | Anderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more | 9 hr |
| Apr 3, 12:07 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 38 min |
| Apr 3, 12:16 PM EDT | River Flood Warning | LMK | Franklin | 5 days |
| Apr 3, 12:18 PM EDT | River Flood Warning | LMK | Hardin, Nelson | 10 days |
| Apr 3, 12:35 PM EDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Hancock | 12 days |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Breckinridge, Hancock | 21 days |
| Apr 3, 12:53 PM EDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| Apr 3, 1:02 PM EDT | Areal Flood Warning | LMK | Adair, Boyle, Casey, Cumberland, Garrard, Green and 6 more | 9 hr |
| Apr 3, 1:27 PM EDT | Flash Flood Warning | LMK | Adair, Casey, Green, Marion, Russell, Taylor and 1 more | 3 hr |
| Apr 3, 1:44 PM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 46 min |
| Apr 3, 1:46 PM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 44 min |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.